Translator Disclaimer
2012 Solutions for p -Laplacian Dynamic Delay Differential Equations on Time Scales
Hua Su, Lishan Liu, Xinjun Wang
J. Appl. Math. 2012(SI03): 1-23 (2012). DOI: 10.1155/2012/652465

Abstract

Let T be a time scale. We study the existence of positive solutions for the nonlinear four-point singular boundary value problem with p -Laplacian dynamic delay differential equations on time scales, subject to some boundary conditions. By using the fixed-point index theory, the existence of positive solution and many positive solutions for nonlinear four-point singular boundary value problem with p -Laplacian operator is obtained.

Citation

Download Citation

Hua Su. Lishan Liu. Xinjun Wang. "Solutions for p -Laplacian Dynamic Delay Differential Equations on Time Scales." J. Appl. Math. 2012 (SI03) 1 - 23, 2012. https://doi.org/10.1155/2012/652465

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.34112
MathSciNet: MR2923346
Digital Object Identifier: 10.1155/2012/652465

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top